MathSciNet Relay Station
MathSciNet bibliographic data
MR1921001 52C20
Nivat, Maurice Sous-ensembles homogènes de $\Bbb Z^2$ et pavages du plan. (French) [Homogeneous subsets of $\Bbb Z^2$ and plane tilings] C. R. Math. Acad. Sci. Paris 335 (2002), no. 1, 83–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 19:51:47 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=e219d7595ee1cd3af8861150931dc637; path=/; expires=Tue, 10-Jun-2031 19:51:47 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5d1 Wn6~)3E&E#]EAKŮD$m(wK4ϑ7t(ˎn"KԐ37G_>N!6iG@*CN'ׇQ<4wzMJ?y즠u72v[zӎMp>\QLH*|AmQf|hH Sє'}8T&e8gɌ2h*tE3G(*T>AlZL ^V4c VgYM2pmJ퓋&|,:NȄaʱsCO dI27*!T:-P&zBEH~(Yjx:ql:H*/&!x"_3V cM *=ewՅ#3ꍭF(/Z"F6ڻ> /ÝCN~~:;{wD9pKYvv:'`Vo6 7,:7hɈ}x!&\< Zd'|LZ)Ƙ$WToZz8h * wt4**C߅' պC%ݞsiȐ3 1biǁۊA¦ "NRP:۔%N& d]4uvKg0jdp96WEL0`ܥJQت^N,}4D0YɢVެL"l])b1M(.@ ,Oc7#LRt M#%*+:iJPgjg̒x&Sfc4Ŭ(8،~;P iV^SԲX㻠)z9f?м]V[NCD'ӥ!.:3 O@Νx5俴̹ù-=lVO&)ͶlA n V!~)U9hQ?1<&/nCCɌ^7[{>o5̬8I4da< \Ӧ/CU3.GT C'Ls쿶uz_aDfaCrXzYai[TdFN^z,sȧ|uUg)CUXg4\lSo)hbP?x׿ a 0@ 0